Web of Science: 4 citations,
Dynamics of a galactic Hamiltonian system
Lacomba, Ernesto A.
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2012
Note: Número d'acord de subvenció MINECO/MTM2008-03437
Note: Número d'acord de subvenció AGAUR/2009/SGR-410
Rights: Tots els drets reservats.
Language: Anglès
Document: article ; recerca ; preprint
Published in: Journal of Mathematical Physics, Vol. 53 (2012) , p. 72901, ISSN 0022-2488

DOI: 10.1063/1.4731476


Preprint
11 p, 698.1 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2016-05-06, last modified 2017-10-14



   Favorit i Compartir